# SDR UALA2013071504923

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 67,088 hours, 24,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRLEAK FROM F/O SLIDING WINDOW.   STARTED AT 33,000 FT ABOUT 3 HRS AFTER DEPARTURE. FOUND SLIDING WINDOW 2L SEAL WITH VENT HOLES SEALED SHUT WITH SEALANT.  HOLES ARE USED TO PRESSURE SEAL WITH CABIN PRESSURE.  AMM 56-11-53 USED TO DO REPAIR OF CLEANING HOLES OPEN ON WINDOW SEAL. PRESSURIZED CABIN TO 4 PSI IAW AMM 56-11-53, NO LEAKS FOUND.
